# SDR IPXA2016071505895

- Difficulty date: June 20, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 93,473 hours, 16,788 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA0435504
- Condition: Cracked
- Location: Bs 1219-1239
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  MAIN CABIN LONGERON 27R IS CRACKED BETWEEN BS 1219-1239.  REPAIRED THE LONGERON IAW EA 011-5310-01-A6355 REV. I/R AND EO MD11-5310-61227-A.   MAJOR REPAIR.
